# SDR DALA1166743231

- Difficulty date: November 14, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 5,161 hours, 2,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, VERTICAL POST Y-675 LOWER WEB AT FRAME 1 DAMAGED DUE TO BIRD STRIKE.  FABTRICATED LOWER WEB  FROM 2024-0,.071" AS PER AIRBUS DWG ASNA 3042-8644.  INSTALLED AS PER DWG BOD53110066.  SEALED AND PAINTED.
